# SDR AALA201707079026

- Difficulty date: July 6, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 94,212 hours, 15,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FRONT MEGAPHONE DOES NOT WORK FWD GALLEY.  REPLACED BATTERY IN MEGAPHONE IAW MM 25-63-02 OPS CHECKS GOOD.
